• 活動議程表 Agenda

    • 2017-05-28
    • 8:30 am - 5:15 pm
    • 台北市內湖洲子街12號 會議廳 A 廳 (科技產業服務中心)
    • 參加對象:2016-2017 總會幹部 / 2017-2018 總會幹部 District Officers (總會三長、秘書長、財務長、公關長、部總監、區總監 Trio Admin Mgr, Finance Mgr, PR Mgr; Division Directors; Area Directors)
    • 費用:FREE 免費
    • 語言:Mandarin 中文 / English 英文
    • 聯絡方式:邱羽立 William Chiu 2017-2018 秘書長 Administration Manager: tm.williamchiu@gmail.com

    Training meeting files for reference:

    https://drive.google.com/open?id=0B3xF7gN4dg0GUzZnekQ3M01jTFE

     

    8:30 a.m. - 12:30 p.m.:

    <優質領導>工作 Quality Leadership Training: How to Conduct an Effective Officers Meeting

    Time 時間

    Program 內容

    Leader 主持人

    8:30

     Greetings, Check-in, Arrival 報到

     

    8:50 

     Call Meeting to Order 宣布會議開始 (1 min)

     Sherry Dong 董培誼

     2017-18 Div. A Director部總監

    8:51

     Meeting Chair Welcome Address會議主席致詞 (4 mins)

     Teresa Chang 張海星

     District Director 總會長

    8:56

     Check in with Audience 暖身 (4 mins)

     Mike Yang 楊冀光

     Past District Governor前總會長

    9:01

     Effective Officer Meetings 有效的幹部會議』的介紹  (29 mins)

     Mike Yang 楊冀光

     Past District Governor前總會長

    9:31

     Break 中場休息 (9 mins)

    9:41

     示範會議:『有效的幹部會議』觀察與紀錄 (59 mins)

     Harry Fong 方瑞源

     Past District Governor前總會長

    10:41

     Break 中場休息 (9 mins)

    10:51

     回顧示範會議 (19 mins)

     Jorie Wu吳咨杏

     Past District Governor前總會長

    11:21

     Break 中場休息 (9 mins)

    11:31

     分組『有效的幹部會議』演練 (49 mins)

     分組-講師群

    12:20

    Q&A All Trainers

    12:30

     Lunch Gathering and Cross-District Communication 午餐

     

     

     

    13:30 p.m.  - 17:00 p.m.

    總會幹部工作交接會議 District 67 Officers Transition Meeting 2017-2018

    Time

    時間

    Program 內容

     Leader 主持人

    13:30

     Call Meeting to Order 宣布會議開始 (1 min)

      Angel Li李庭萱

      Logistics Manager 總會事務長

    13:31

     Meeting Chair Welcome Address會議主席致詞 (4 mins)

     Teresa Chang張海星

     District Director 總會長

    13:35

     Team Up & Warm Up Activity 組隊與暖身活動 (10 mins)

     Trini Ding丁海華

     Program Quality Director 教育副總會長

    13:45

     D67 Realignment Plan Briefing 組織重整簡述 (10 mins)

     Simone Nash 吳慧妮

     Club Growth Director 推廣副總會長

    13:55

     Know Our Roles 幹部職責簡述 (20 mins)

     Teresa Chang張海星

     District Director 總會長

    14:15

     District Preparatory Meeting Discussion總會準備工作討論 (80 mins)

     Teresa Chang 張海星

     Trini Ding 丁海華

    15:35

     Refreshments 茶敘 (20 mins)

    15:55

     Counterparts' Sharing 新舊任幹部經驗分享 (40 mins)

     Teresa Chang 張海星

     Trini Ding 丁海華

    16:35

     Toastmasters International Dashboard Reports世界總會企業儀表板報告 (20 mins)

     Simone Nash 吳慧妮

    16:55

    Group photos 大合照  

    17:00

     Meeting adjournment 宣布散會

     Teresa Chang 張海星

     Trini Ding 丁海華

     

    *District 67 Preparatory Meeting Discussion 總會準備工作討論事項

    I.   2016-2017 District Success Plan Review 總會成功計畫回顧

    II.  New Club & District Officers Submission before June 30, 2017 6/30前新分會與總會幹部名單呈報

    III.  District Officers Training & District Installation Ceremony - June 24, 2017

    6/24於臺北舉辦總會幹部教育訓練與幹部交接典禮

    IV. 2017-2018 Yearly Schedule Discussion 2017-2018年度行事曆討論

    1.  1st & 2nd Officers Training 分會幹部訓練討論內容

    2.  2017 FallCon in Taipei– November 25th to November 26th  2017秋季大會舉辦日期

    2018 SpringCon in Taipei – April 28th to April 29th  2018春季大會舉辦日期

    *Division Contests Dates Put in Yearly Calendar 協調各分部舉辦部賽日期

    3.   Leadership Enhancement Training & Coach Training 優質領導與分會救援教練教育訓練之規劃

    4.   Q&A 問題與討論

    5.   Motions from the Floor 臨時動議

     

    Transportation Subsidy: District Officers, excluding those from Taipei, will be subsidized for Taiwan High Speed Railway round trip tickets, but only limited to those who participate in the Transition Meeting (those who only attend the morning training session will not be reimbursed for transportation). Reimbursement will be made via the District Reimbursement voucher with HSR tickets or receipt attached and submitted.

    交通補助:除了台北以外(即: 桃竹苗、中部、南部)的新舊任總會幹部(總會三長、秘書長、財務長、公關長、部總監、區總監)補助來回高鐵票 -- 限有參加工作交接會議者(只參加上午教育訓練者不補助),請事後以高鐵票存根申請。

    http://www.toastmasters.org.tw/documents/voucher-for-reimbursement(2016-2017).xls

     

  • 報名表 Register

    此次活動開放報名人數:80人 可候補人數: 20人
    目前報名人數 62
    • 2017-05-28
    • 8:30 am - 5:15 pm
    • 台北市內湖洲子街12號 會議廳 A 廳 (科技產業服務中心)
    • 參加對象:2016-2017 總會幹部 / 2017-2018 總會幹部 District Officers (總會三長、秘書長、財務長、公關長、部總監、區總監 Trio Admin Mgr, Finance Mgr, PR Mgr; Division Directors; Area Directors)
    • 費用:FREE 免費
    • 語言:Mandarin 中文 / English 英文
    • 聯絡方式:邱羽立 William Chiu 2017-2018 秘書長 Administration Manager: tm.williamchiu@gmail.com

    報名截止日Deadline 2017-05-25

    活動報名已截止! The registration time is passed.